Change search
ReferencesLink to record
Permanent link

Direct link
On perfect 1-epsilon-error-correcting codes
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2015 (English)In: Mathematical Communications, ISSN 1331-0623, Vol. 20, no 1, 23-35 p.Article in journal (Refereed) Published
Abstract [en]

We generalize the concept of perfect Lee-error-correcting codes, and present constructions of this new class of perfect codes that are called perfect 1-epsilon-error-correcting codes. We also show that in some cases such codes contain quite a few perfect 1-error-correcting q-ary Hamming codes as subsets.

Place, publisher, year, edition, pages
2015. Vol. 20, no 1, 23-35 p.
Keyword [en]
perfect codes
National Category
URN: urn:nbn:se:kth:diva-169985ISI: 000355954300003OAI: diva2:827094

QC 20150626

Available from: 2015-06-26 Created: 2015-06-25 Last updated: 2015-06-26Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Heden, Olof
By organisation
Mathematics (Div.)
In the same journal
Mathematical Communications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 18 hits
ReferencesLink to record
Permanent link

Direct link